Accessibility navigation


Spectral analysis of a stochastic Ising model in continuum

Kondratiev, Y. and Zhizhina, E. (2007) Spectral analysis of a stochastic Ising model in continuum. Journal of Statistical Physics, 129 (1). pp. 121-149. ISSN 0022-4715

Full text not archived in this repository.

To link to this article DOI: 10.1007/s10955-007-9363-4


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:912
Publisher:Springer

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation